ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2017.3.7268

On Optimal Recovery of the Operator of \(k\)-th Divided Difference From its Inaccurately Given Fourier Transform

Unuchek S. A.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 3.
This paper considers the recovery problem of the \(k\)-th divided difference of sequence, provided that the Fourier transform of this sequence on the interval is approximately known. The optimal recovery method is also constructed.
Keywords: optimal recovery, extremal problem, divided difference, Fourier transform
Language: Russian Download the full text  
For citation: †Unuchek S. A. On Optimal Recovery of† the† Operator of \(k\)-th Divided Difference From its Inaccurately Given Fourier Transform. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 3, pp.84-92. DOI 10.23671/VNC.2017.3.7268
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт